# SDR AALA20190713004

- Difficulty date: June 30, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 55,231 hours, 22,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126U21
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL SHIELD BETWEEN BS 420 AND BS 440. REPLACED TRANSITION PANEL SHIELD PER 51-00-05-1, SRM 51-10-02 AND SRM 51-40-03.
